# SDR HALA0700352

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 9,285 hours, 22,982 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Ptu
- Part number: 41003106
- Part serial: 1682
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT SYSTEM HYD ACCUMULATOR RUPTURED.  TROUBLESHOT LT SYS, FOUND PTU INOP.  REMOVED AND REPLACED PTU PER AMM 29-22-01.  OPS CK OK.  SERVICED ACCUM FOUND OK.
